My body is losing weight disproportionately, leaving me with a weird shape and it's bothering me...not sure what to do... I'm on some medications that can cause weight gain and bio identical hormones. Saw some photos from Xmas and I looked heavy. Have social event late July and I want to look nice. My GP gave me a diet. Since, I'm short, she ok'd a diet a little on the low cal side, but I am to only eat in a very healthy manner....which I am doing religiously and am very proud. LOTS and lots of veggies both cooked and raw, some meats, a little fruit, a little nuts, no sugar, no junk, lots of water, basically no dairy...but I'll have a Greek yogurt now and then for a treat. I'll also have a little popcorn cooked in coconut oil now and then for a treat. I'm not particularly hungry and actually seem to be feeling BETTER overall. I'm losing about a pound a week. I'm using an app to keep track. Due to pain issues, I can't exercise like I did years ago. I'm mostly just walking in the neighborhood. I hope to do more and more...but need to take it slow. Since Jan. Sometime, I've lost 11 pounds. But, my pants fit about the same. I've lost a lot in my arms, a little in my waist and face. I saw some Easter photos and I almost died. My bottom half now looks VERY large and truly distorted. I am, for the first time in my life, pear shaped and I don't like it. And in the past, when I have lost this much weight, people have noticed and it isn't particularly noticeable due to this weird lopsided weight loss. Has this ever happened to anyone else? Do you think it likely hormonal or from all the medications I'm on? According to the weight loss charts I see on -line, I need to lose 10-12 more pounds and this is on the generous side of the chart. Since I've never been pear shaped before...my main question is: Do you think as I lose more, in time my body will lose a bit more evenly and take some fat from my now disproportionately heavy thighs and hips???? Maybe someone out there has some experience. Geez...if it's not one thing, it's another.